# SDR SWAA2021112937827

- Difficulty date: October 27, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL 221DF ON SLEEVE AT PASSENGER CABIN (4 EA) ; 2021-487865 / [01] REPLACED FLOOR PANEL 221DF AT PASSENGER CABIN AND DOCUMENTED ON TTG8Q00716T0; [02] COMPLETED
